# SDR ASOA20130721077

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 34,483 hours, 25,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS NOT ARMED MESSAGE ON EICAS WITH LIGHTS ON.  MX R & R THE CABIN LIGHT PANEL ASSY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
